# SDR CA010105002

- Difficulty date: December 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 767-35H
- Aircraft time: 27,897 hours, 8,151 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Spur Gear
- Part number: 20473124
- Condition: Damaged
- Location: Actuator
- Part time: 36,011 hours, 7,929 cycles
- Component: Outflow Actuator, Alidsg, 22048013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REMOVED ACTUATOR FROM A/C DUE REPEAT PIREP. SHOP INSPECTION FOUND SPUR GEAR SPLINE HAD A SEGMENT MISSING. THIS MISSING SEGMENT HAD BEEN REPLACED BY A ROLL PIN LAID IN THE OPEN AREA OF THE SPLINE. NO APPROVED REPAIR ALLOWS THE USE OF ROLL PINS IN REPAIRS TO THE SPUR GEAR. REPAIR WAS DETERMINED TO BE ILLEGAL.
